MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 16X80MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUNE CEMENTED STEM 16X80MM; KNEE STEMS
Model Number 1512-16-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: (b)(6).Clinical adverse event received for slid out of a wheelchair and suffered a periprosthetic femur fracture.Event is serious and is considered moderate.Event is definitely not related to device and there is a remote possibility it is related to procedure.Date of implantation: (b)(6) 2021.Date of event (onset): (b)(6) 2021 (right knee).Treatment: open reduction internal fixation of femur.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CEMENTED STEM 16X80MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13117319
Report Number1818910-2021-28990
Device Sequence Number4624464
Product Code JWH
UDI-Device Identifier10603295043010
UDI-Public10603295043010
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1512-16-080
Device Catalogue Number151216080
Device Lot NumberJ03M38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date01/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 16X80MM; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE POS FEM AUG SZ 7 4MM; ATTUNE PS RP INSRT SZ7 6MM; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB AUG UNIV SZ 7/8 5MM; ATUN TIB SLV M/L 29MM FULL POR; ATUNE REV RP TIB BASE SZ 7 CEM; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexUnknown
Patient Weight125 KG
Patient EthnicityNon Hispanic
Patient RaceWhite